# SDR TWAA0014907

- Difficulty date: September 7, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION AROUND FORMER FOOT ON MEMBRANE AT STA 408, LONGERON 18R AFT SIDE.  REMOVED CORROSION PER SRM 51-10-03.  REPLACED FORMER FOOT PER SPM 6-70-01 PAGE 3, PARAGRAPH 1, 2 A, B, C.  TREATED PER SRM 51-10-8 PAGE 2 CHAPTER 3 PARAGRAPH 8 TO 11.
